JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 2, Article 31
On an Open Problem Regarding an Integral Inequality

    Authors: S. Mazouzi, Feng Qi,  
    Keywords: Functional inequality, Integral inequality, Jessen's inequality.  
    Date Received: 27/02/03  
    Date Accepted: 07/03/03  
    Subject Codes:


    Editors: Jozsef Sandor,  

In the article, a functional inequality in abstract spaces is established, which gives a new affirmative answer to an open problem posed by Feng Qi in [9]. Moreover, some integral inequalities and a discrete inequality involving sums are deduced.

[9] FENG QI, Several integral inequalities, J. Inequal. Pure Appl. Math., 1(2) (2000), Art.19.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login